# SDR DALA2020031801939

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON LH LATERAL SURFACE OF VERTACAL STABILIZER FSS65-92,10" FROM FRONT SPAR. C/W ERA 585586-14. (LP 1532644)
